就是泰诺,含对乙酰氨基酚(扑热息痛)500毫克,治头疼发烧的。
500mg Acetaminophen Caplets, 50 Ct TabletsTylenol Regular Strength Tablets with 325 mg Acetaminophen, 100 Ct CapletTylenol 8 Hour Arthritis & Joint Pain Acetaminophen Caplets, 100 Count CapletEquate Extra Strength Acetaminophen Pain Reliever/ Fever Reducer Caplets, 500 mg, 100 Count TabletsTylenol ...
Tylenol 8 HR Arthritis Pain Caplets, 650mg - 100 ct, Pack of 5 Tylenol PM Extra Strength Caplets (Pack of 24) Add $159.44current price $159.44Tylenol PM Extra Strength Caplets (Pack of 24) Tylenol Extra Strength...
Swallow the extended-release tablets whole; do not split, chew, crush, or dissolve them. Place the orally disintegrating tablet ('Meltaways') in your mouth and allow to dissolve or chew it before swallowing. Shake the suspension well before each use to mix the medication evenly. Always use...
(Pack of 3) CapletTylenol Extra Strength 500mg Acetaminophen Caplets, 50 Ct CapletTylenol Extra Strength 500 mg Acetaminophen Rapid Release Gels, 50 Ct TabletsTylenol Extra Strength Coated Tablets with Acetaminophen 500mg, 24 Ct CapletTylenol Extra Strength Caplets with 500 mg Acetaminophen, Pain ...
100 ea TabletsTylenol PM Extra Strength Pain Reliever Nighttime Sleep Aid - 225 Caplets SprayTheraworx Muscle Cramps Spray, Helps Relieve Muscle Cramps and Spasm, with Magnesium Sulfate, 7.1 oz CapletEquate Extra Strength Pain Reliever PM, Acetaminophen 500 mg & Diphenhydramine HCL 25 mg, 24 Caple...
GeriCare Acetaminophen 500mg Liquid [Compared to Tylenol Liquid](8 oz. Bottle) (Pack of 3) Pharbest Acetaminophen 325 mg 1000 Count Tablets Add $18.86current price $18.86Pharbest Acetaminophen 325 mg 1000 Count Tablets Tylenol PM Extra Strength Pain Reliever Nighttime Sleep Aid - 225 Caplets ...
Tylenol Extra Strength 500mg Acetaminophen Caplets, Travel Size, 10 Ct 85014.7 out of 5 Stars. 8501 reviews Advil Pain Reliever and Fever Reducer Coated Tablets, Ibuprofen 200 mg Pain Relief, 10 Count Add $2.00current price $2.00Advil Pain Reliever and Fever Reducer Coated Tablets, Ibuprofen ...
For more information, visit the consumer site Product Details ACTIVE INGREDIENT DOSAGE FREQUENCY* DIRECTIONS Acetaminophen500 mg (in each tablet) 2 tablets every 6 hours while symptoms last Not to exceed 6 tablets in 24 hours, unless directed by a doctor Total labeled daily dose: 3000 mg/day ...
Fever Reducer and Pain Reliever, 500 mg, 50 Count, 2/Pack (487348) Excedrin Migraine Pain Reliever Caplets, 300 Count (3933) Midol Complete 500mg Acetaminophen Caplet, 2/Pouch, 30 Pouches/Box (64458) First Aid Only Ibuprofen Tablets, 200 mg, 2 Tablets/Packet, 10 Packets/Box (...